# SDR QMLA2011061511065

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N220LN
- Make and model: Bell 222U
- Aircraft serial: 47567
- Aircraft time: 7,073 hours
- Engine: Lyc LTS101750C1
- Engine time: 10,475 hours, 19,643 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 408200012
- Part serial: ENG7200GBM
- Condition: Making Metal
- Location: Engine
- Part time: 3,511 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER ZONE INSPECTION ON NR1 ENGINE, ACFT WAS BEING GROUND RUN FOR LEAK CHECKS. ON START UP, THE ENGINE G/B CHIP LIGHT IMMEDIATELY CAME ON, PILOT SHUTDOWN STRAIGHT AWAY.  MECHANIC PULLED THE CHIP PLUG AND FOUND NUMEROUS CHIPS ON THE PLUG.  THIS WAS THE SECOND OCCURANCE WHERE METAL WAS FOUND ON THE PLUG.
